| Catalog Number |
6003-011-000 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/21/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the tip of the device was found to be broken off.Although requested, the user facility was unable to provide any further details surrounding the event.
Additional Manufacturer Narrative
The complaint was confirmed based on the device evaluation.Any physical impact to the navigated instrument can cause product damage or operational failure due to battery movement.
Event or Problem Description